MathSciNet Relay Station
MathSciNet bibliographic data
MR326680 (48 #5023) 54E60
Cauty, Robert Sur les sous-espaces des complexes simpliciaux. (French) Bull. Soc. Math. France 100 (1972), 129–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement